# SDR HEEA0013621

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Failed
- Location: Cockpit
- Part time: 4,512 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVR WILL NOT TEST IN AIRCRAFT.
